I have been taking 200mg of Zoloft for about 8 months. I could not pay my health Ins. premiums, my health Ins. was canceled. My RX is sitting at the drug store, I cannot get it because I don't have the money to pay for it. It's been about 6 days without taking this drug and I am getting alot of headaches, confusion, feeling stressed out, are these symtoms of withdrawal? how long will this last? Bo54
Yes these are symptoms of Zoloft withdrawal. The main symptoms of withdrawal include headaches, fatigue, insomnia, and confusion. The duration of withdrwal symptoms varies from person to person and also depends upon the the dose of Zoloft that you were on.
Hope this helps!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.